# SDR USAA2011082900004

- Difficulty date: August 26, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 35,672 hours, 10,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - WITH ATTND PNL SW ON, TRACK MOUNTED EXIT INDICATORS AT MID CABIN (ROW 12 ACFT L) AREA NEED TO BE SECURED.  MAINTENANCE RE-SECURED SIGN ON ROW 12.  CHECKS OK.
